# SDR HALA0700319

- Difficulty date: August 1, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 60,193 hours, 29,156 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Indicator
- Condition: Popped
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 1 ENG IDG DPI POPPED, FOUND ON OVERNIGHT.  ACCOMPLISHED AMM 24-11-01, 8-1-07, 6091 LEAK CK OF FILTER AND MAG DRAIN PLUG AND RESERVICE AFTER ENG RUN PENDING.  OPS CK LK CK OF FILTER MAG DRAIN PLUG OIL QUANTITY CK OK FOR SVC.  NO FAULTS NOTED ON EICAS.
